# SDR DALA2017050403554

- Difficulty date: May 4, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 73,218 hours, 54,898 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Oil Consumption
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN ON TAXI IN. FOUND APU USING OIL. REPLACED APU AND COMPLETED DUCT BURNOUT AND REPLACED COALESCER BAGS.
